JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE INVARIANT PROPERTIES OF INFINITE MATRIX ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE INVARIANT PROPERTIES OF INFINITE MATRIX ALGEBRAS
Liu, Jinxia; Cho, Min-Hyung; Li, Linsong;
  PDF(new window)
 Abstract
In this paper, we characterize the compact sets full-invariant properties, dual invariant properties and quasi full invariant properties in a class of infinite matrix algebras.
 Keywords
infinite matrix;topological algebra;invariant;
 Language
English
 Cited by
 References
1.
Acta Comm. Univ. Tartuensis, 1994. pp.13-22

2.
Chinese Ann. Math., 1998. vol.19A. pp.289-294

3.
Proc. Cambridge PhilSoc., 1967. vol.63. pp.997-1019 crossref(new window)

4.
Contemp. Math., 1980. vol.2. pp.91-100 crossref(new window)

5.
Thesis, New Mexico State University, 1993.

6.
Infinite matrix and the gliding hump, 1996.

7.
Modern methods in topological vector spaces, 1978.

8.
Studia Sci. Math. Hungar., 1999. vol.35. 3-4, pp.353-358

9.
J. Math. Anal. Appl., 2002. vol.270. 2, pp.397-404 crossref(new window)

10.
Proc. Amer. Math. Soc., 2002. vol.130. 6, pp.1735-1741 crossref(new window)

11.
J. Math. (P.R.C.), 1998. pp.264-266